Thread: These DAMN ZITS!.....
11-07-2001, 10:38 PM #1
These DAMN ZITS!.....
Does anybody have a succes story about getting rid of the acne associated with Test?
11-07-2001, 11:12 PM #2Anabolic Member
- Join Date
- Nov 2001
throw MURAD in the search.i wrote all about it.
11-08-2001, 12:20 AM #3
the only thing i know of personally is accutane bro, it will definately help. once you get off of the test and your system gets back to normal, it will go away, but until then...
11-08-2001, 01:39 AM #4
30sumthin- what are you on, and how far into it are you?
11-08-2001, 01:49 AM #5
Wash 3 times a day with a soap free bar (Lever 2000, Dove).
Use a benzoyl peroxide solution after washing.
Apply an aloe lotion afterwards.
Thats a good start. Try tanning and loading up on B5 (expensive), or visit your doctor (but don't let him prescribe tetracycline).
11-08-2001, 04:34 AM #6Associate Member
- Join Date
- Aug 2001
Why not teracycline? my doc has put me on those. Should i not take it with gear?
11-08-2001, 06:51 AM #7The Iron Game Guest
tetracycline ? it will stop working after 3-4 weeks max, accutane is the only real cure but a number of other things such as panthothenic acid aka b5, washing, cleansing etc.
11-08-2001, 08:18 AM #8
i just tan and swim. the cholorine will dry out your skin
11-08-2001, 08:20 AM #9
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)